# SDR SIMA200201701

- Difficulty date: January 15, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 5260 · Entrance Stairs
- Part: Support
- Condition: Corroded
- Location: Pax Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP 2 INSPECTION, PASSENGER ENTRY STAIR, TREAD SUPPORTS WERE FOUND CORRODED.  THE TREAD SUPPORTS (P/N S5217640600001, S5217640620400) WERE REMOVED AND REPLACED IAW ATR72 SRM 51-21-42.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
